# SDR 2011FA0000059

- Difficulty date: January 31, 2011
- Submitted: January 31, 2011
- Operation: General aviation
- Aircraft: N877US
- Make and model: Diamon DA 40
- Aircraft serial: 40877
- Aircraft time: 523 hours
- Engine: Lyc IO360M1A
- Engine time: 523 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5100009
- Condition: Failed
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRIC FUEL PUMP FAILED DURING STARTUP.  R & R FUEL PUMP.  LIFE OF THE PUMP WAS 523 HOURS, HOWEVER SINCE THE PUMP IS ONLY USED ON TAKEOFF AND LANDING, THE PUMP FAILED AFTER LESS THAN 25 HOURS OF TOTAL USE.
